Lower legs are bothered by petechiae. What kind of doctor do I need to confer with. Lower legs have the bleeding capillaries looking like paprika sprinkled all over. This has been going on for about 17 or 18 years. Some doctors say it is because I am taking coumadin (since 1987) but the condition started before that. It is progressing pretty fast right now. Was once diagnosed as Schamberg's Disease, but only by 1 dermatologist. It doesn't hurt, but is tingly when new places erupt, and was all around the ankle area and just a little way up the leg, but is now getting pretty close to the knee area. After the redness is there for awhile it turns blue/brown. I would like to find someone who knew what it really was, what causes it, and what to do about it.
You are doing a good job of describing Schamberg's disease, an annoying but unimportant condition characterized by tiny re-brown spots on the legs. Cause is unknown, course chronic, treatment unavailable, but systemic significance nil. I think you should take the word of the dermatologist you saw, or perhaps get another opinion if you need reassurance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.